On a Modification of (p, q)-Szasz-Mirakyan Operators
Yükleniyor...
Tarih
2018
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Springer Basel Ag
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
In the present paper, we construct and investigate a variant of modified (p, q)-Szasz-Mirakyan operators, studied in Acar (Math Methods Appl Sci 39(10):2685-2695, 2016), which reproduce the test function The order of approximation of the operators via Peetre -functional, weighted approximation properties and approximation for functions in a Lipschitz space are discussed.
Açıklama
Acar, Tuncer/0000-0003-0982-9459; kumar, sathish/0000-0003-2278-2296
Anahtar Kelimeler
(p, q)-integers, (p, q)-Szasz-Mirakyan operators, Weighted approximation
Kaynak
Complex Analysis And Operator Theory
WoS Q Değeri
Q3
Scopus Q Değeri
Q3
Cilt
12
Sayı
1
Künye
closedAccess